About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 673869, 11 pages
http://dx.doi.org/10.1155/2014/673869
Research Article

State-Feedback Stabilization for Stochastic High-Order Nonlinear Systems with Time-Varying Delays

1School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China
2School of Civil and Architecture Engineering, Anyang Institute of Technology, Anyang 455000, China

Received 15 June 2013; Revised 3 September 2013; Accepted 12 December 2013; Published 30 January 2014

Academic Editor: Shawn X. Wang

Copyright © 2014 Fangzheng Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the problem of state-feedback stabilization for a class of stochastic high-order nonlinear systems with time-varying delays. Under the weaker conditions on the power order and the nonlinear growth, by using the method of adding a power integrator, a state-feedback controller is successfully designed, and the global asymptotic stability in the probability of the resulting closed-loop system is proven with the help of an appropriate Lyapunov-Krasovskii functional. A simulation example is given to demonstrate the effectiveness of the proposed design procedure.